# SDR SWIA201128302

- Difficulty date: October 19, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 34,317 hours, 50,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NONE OF THE CABIN EMERGENCY LIGHTS WORK FROM ROW 8 AFT.  (FLT 5409)  REPLACED AFT EMERGENCY LIGHT BATTERY PACK. P/N: D366-04-001, S/N OFF: 1043-02/92.
